# SDR 2007FA0001016

- Difficulty date: November 6, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 6,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT FUSELAGE SKIN AT TAILBOOM ATTACH BULKHEAD.  FOUND WORKING RIVETS ON BOTH SIDES. (40) FOUND SKIN UNDER WORKING RIVETS WORN .018. ASB 05-00-42 AS FACTOR.  FUSELAGE SENT TO A REPAIR FACILITY FOR SKIN REPLACEMENT.  (K)
